# SDR REXA2022092102116

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670375433
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL BETWEEN FS847+14-907 HAS MULTIPLE SPOTS OF CORROSION	REMOVED AND REPLACED LH SIDE SEAT RAIL BETWEEN FS847.00+14 TO FS907 WITH P/N SH670-37543-3, IAW CRJ900 AMM 53-00-49-400-801-A01
